# SDR ASAA2013121196833

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 2,906 hours, 902 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520012A393
- Condition: Discharged
- Location: Master
- Part time: 2,858 hours, 936 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT MAIN BATTERY SHOW LOW VOLTAGE.  ACFT GROUNDED.  REMOVED AND INSTALLED FWD MAIN BATTERY IAW 24-31-11.  REMOVED AND INSTALLED AFT MAIN BATTERY IAW 24-31-11. BOTH ACFT MAIN BATTERIES, OPS NORMAL.
